Anadin Ibuprofen 200mg TabletsRegular price £2.03
Tax included. Shipping calculated at checkout.
What’s it for?
These Capsules are used for:
- Relief of mild to moderate pain including rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness, and relief of the symptoms of cold and flu.
How to Use
Capsules should be swallowed with a glass of liquid.
- Adults and children over 12 years: 1 or 2 tablets to be taken up to 3 times a day with water as required. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours.
- Under 12 years: not to be given.
Warnings & Cautions
- Keep out of the sight and reach of children
- For oral use only. Do not chew
- Not suitable for those under 12 years of age
- Don't take more than 6 tablets in 24 hours
- Do not take if you taking NSAID painkillers, or aspirin with a daily dose above 75mg
- Please read the enclosed leaflet carefully before use
Each Capsule contains: Ibuprofen 200mg. Also contains: Sorbitol and Potassium